Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have stomach ache, diarrhea. Taken Pepto Bismal, Advil. Feeling cold

Hi, My boyfriend has a stomachache and he just had diarrhea; however, the stomach pain still hasn t gone away. I ve had him take Pepto Bismal ( pill form) and the pain hasn t subsided. He just took Advil (1 pill) a little while ago. He s been feeling cold overall as well as has cold feet . I m just wondering if these symptoms pertain to any sickness and how can I help him feel better?
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hi Msevikul,
Thanks for writing your query.

After reading your post, it seems that your boyfriend s having some infection in the gastrointestinal tract.
You should get his stool examined to know the causative organism.

Advil contains Ibuprofen which is a pain killer. In intestinal infection, pain occurs due to disturbance in motility of the intestine in addition to the inflammation. Antispasmodic is also needed for paiin relief. You can give antispasmodic like Drotaverine one tablet for relief of pain.

In addition, he should also be given antacid like Omeprazole 20 mg once a day along with probiotic preparation. Antibotic and antiamoebic can be added according to the reports of the stool examination.

He should also take care of his meals. His diet should be light and should contain less spice and oil.
He should eat food prepared under hygeinic conditions.

Care should be taken to maintain adequate hydration.
He should drink pure water and healthy drinks.

If the problem persists, he should be examined clinically.
I hope this is helpful to you.
Answered: Thu, 7 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor